# SDR USAA2011102000002

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 10,235 hours, 3,147 cycles
- Engine: Iae V2533A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: EB101729B
- Part serial: HAB1040
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 10,235 hours, 3,147 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ENGINE NR 1 STALL (LARGE BANG) AT ABOUT 1,000 FT AGL.  ENGINE OPERATION WAS NORMAL AFTER BUT AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REPLACED NR 1 ENGINE STAGE 7C BLEED VALVE IAW AIRBUS MAINTENANCE MANUAL 75-32-52.
